# SDR 2002F01077

- Difficulty date: November 30, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Aircraft time: 14,957 hours, 4,952 cycles
- Engine: Rroyce RB211*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 727792L
- Part serial: A1182
- Condition: Failed
- Location: Lt Engine
- Part time: 19,047 hours, 6,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RECEIVED EICAS MESSAGE GEN DRIVE DISPLAYED, GENERATOR DRIVE LIGHT ILLUMINATED. CREW DISCONNECTED GEN DRIVE.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE IDG IAW MM.  OPERATIONAL CHECKS GOOD.
